# SDR WX0A071786

- Difficulty date: December 11, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66031
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN HAS 2 DENTS ON LOWER EDGE SIDE.  PART REPAIRED, LEAVE AS IS IAW EA 757-5236-18-A4989.
